# SDR C2XA04SH473

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 11,627 hours, 8,559 cycles
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE PANEL 195 LT LATERAL WING TO FUSELAGE FAIRING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR ON THE EMERGENCY LIGHT IAW 145 AWM 20-50-00.  THE LIGHT OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
